# SDR C2XA97BT006

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Xmit Line
- Part number: S7931000600100
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

BDL - EN ROUTE EWR/BGR IN CRUISE, PILOT NOTICED LEFT ENGINE OIL PRESSURE DROPPING, SHUT DOWN LEFT ENGINE AND DIVERTED INTO BDL.  MAINTENANCE FOUND OIL PRESSURE TRANSMITTER LINE BROKEN AND LEAKING.  REMOVED AND REPLACED WITH A SERVICEABLE OIL PRESSURE TRANSMITTER LINE AND OPS/LEAKED CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ACFT TT 20,450.4 HOURS.  ACFT CYCLES 22,043.  (X)
